# SDR SWAA2023061257363

- Difficulty date: June 9, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 58,122 hours, 34,829 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Loose
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/R R-1 DOOR FORWARD GIRT BAR FITTING LOOSE<[01] RESECURED R-1 DOOR FWD GIRT BAR FITTING PER AMM 25-66-02-500-801;[02] VERIFIED R-1 DOOR FWD GIRT FITTING IS SECURED.
